# SDR SWIA202164298

- Difficulty date: December 17, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME DOUBLER AT FS473.15 AT THE LH PRESSURE FLOOR SILL BEWEEN STR 17L AND 16L HAS CORROSION. (MARKED)    (C CHECK RO 02-12-2022)   REPAIRED FRAME DOUBLER AT FS473.15 AT THE LH PRESSURE FLOOR SILL BETWEEN STR 17L AND 16L REF REO 601R-53-41-2999 REV -- DATED 2021-12-29
